# SDR USAASB98248

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND SEVERAL EMERGENCY LIGHTS HAD FAILED AFTER 30 SECONDS OF OPERATION.  MAINTENANCE REMOVED AND REPLACED DISCHARGED BATTERY PACKS IN POWER SUPPLIES M1133 AND M1137.  OPERATIONAL CHECK.  (M)
